# SDR SIMA20211012005

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 41,113 hours, 36,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW CABIN AISLE CEILING EMERGENCY EXIT LOCATOR SIGN, AFT FACING LIGHTED SIGN INOP-C/A-RAR AFT FACING EXIT ROW EMERGENCY EXIT LOCATOR LIGHTED SIGN IAW AMM 33-50-15. DID NOT FIX. RE-ENTERED AS ITEM #2 THIS NRWC.
